Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fits after brain decompression surgery. Epitoin caused rashes. Is Levipil good for fits?

Hello Doctor... My father had brain stroke and he had lot of complications while treating it, and since his pressure to the brain didn t get decrease they did brain decompression Surgery. After that surgery he was better and was discharged( he is completely parasitic on his right side and he will not be able to speak) . Again he had fits after 5months later from the surgery and when we went to the doctor they gave him EPITOIN and Fermium which he had side effect like rashes and sleepiness, so they stopped the medicine. Now he is had fits again within 20 days. Now doctor advice us to give Levipil 500mg(morning and night)... please advice whether is there possibility of him getting the fits again. Levipil is a good medicine for Fits??
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Thanks for writing in.
Levipil or levitiracetam is a good drug for management for the treatment of fits. The possibility of rashes cannot be predicted but people who have a rash with Eptoin do not necessarily have a rash with Levipil.
Wish your father the very best
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor